# SDR UALA2013052303575

- Difficulty date: May 23, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 87,215 hours, 13,813 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Detection Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EICAS RT ENGINE OH LP 2 WILL NOT ERASE.  REPLACED RT ENG AFLOTS CARD NR 2 M10274, NO STS MSGS, CONFIRM FIX AFTER ENG RUN REF MM ACCEL, DECEL TEST NR 4.  STATUS MESSAGE "RT ENG OH LP 2" WAS STILL PRESENT BEFORE ENG RUN.  WOULD NOT ERASE.  ENG RUN WAS NOT DONE.
